# SDR REXA2014061900601

- Difficulty date: June 19, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N831AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8031
- Aircraft time: 15,334 hours, 14,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST FWD & MOST AFT EMER LIGHTS ARE OUT ON BOTH SIDES OF FUSELAGE.  MORE INFORMATION TO COME.
